MathSciNet Relay Station
MathSciNet bibliographic data
MR2833676 (2012g:39035) 39B82 (39B52 47H10 47S20)
Brzdȩk, Janusz; Ciepliński, Krzysztof A fixed point approach to the stability of functional equations in non-Archimedean metric spaces. Nonlinear Anal. 74 (2011), no. 18, 6861–6867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement